MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD HEYMAN FOLLOWERS STRAIGHT TIP COMPLETE SET 10-24 FR., STERILE; HEYMAN COMPLETE KIT

C.R. BARD, INC. (COVINGTON) -1018233 BARD HEYMAN FOLLOWERS STRAIGHT TIP COMPLETE SET 10-24 FR., STERILE; HEYMAN COMPLETE KIT
Model Number 021100
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Codes No Patient Involvement (2645); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the customer received an incomplete set.Reportedly only the 10fr, 12fr and 24fr were received.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device was not returned for evaluation.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The reported event was unrelated to labeling.Therefore, a labeling review was not required.

Brand Name
BARD HEYMAN FOLLOWERS STRAIGHT TIP COMPLETE SET 10-24 FR., STERILE
Common Device Name
HEYMAN COMPLETE KIT
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key8920613
Report Number1018233-2019-04939
Device Sequence Number11249847
Product Code FBW
UDI-Device Identifier00801741075490
UDI-Public(01)00801741075490
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other,user facili
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Model Number021100
Device Catalogue Number021100
Device Lot NumberMCDS4846
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/31/2019
Supplement Date Received by Manufacturer09/17/2019
Initial Report FDA Received Date08/22/2019
Supplement Report FDA Received Date09/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1